MathSciNet Relay Station
MathSciNet bibliographic data
MR1892291 (2002m:30053) 30F10 (30F35 57M50)
Girondo, Ernesto; González-Diez, Gabino On extremal Riemann surfaces and their uniformizing Fuchsian groups. Glasg. Math. J. 44 (2002), no. 1, 149–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement